Hi, my husband had a coronary bypass surgery in March 2012, and I notice that his mind hasnt improved. He is as demented as he was before the surgery, if not more. I also noticed the last month or so that his nose is getting cyanotic again. Is that a bad news sign ?
How is your husband? After coronary by pass, problems involving cardiac problems,complications of surgery, gastrointestinal difficulties and a wide variety of problems in other organ systems are often observed. Studies have shown also that a significant proportion of CABG patients experience psychological difficulties post surgery and there is increasing recognition that the procedure may be a risk factor for subtle cognitive decline or psychological abnormalities. Cognitive decline may present as short-term memory loss, psychomotor slowing, or executive dysfunction. (ref: http://www.ncbi.nlm.nih.gov/pmc/articles/PMC1994021/)
It is best that you have him see his attending physician for proper evaluation. Additional diagnostic tests may need to be done also to evaluate the cyanosis present. Take care and do keep us posted.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.